Apap cold junior x 6 sachets

USP health


£13.99 £20.00




The medicinal product Apap cold junior  is indicated for the treatment of cold and flu symptoms (e.g. fever, pain, runny nose). The drug contains three active substances - paracetamol, phenylephrine hydrochloride, ascorbic acid.

Composition Apap common cold junior:

Active substances: paracetamol, ascorbic acid, phenylephrine hydrochloride. One sachet contains 300mg paracetamol, 20mg ascorbic acid and 5mg phenylephrine hydrochloride and excipients: mannitol (E421), citric acid, sodium citrate, sodium cyclamate, sodium saccharin, calcium gluconate, orange flavor (orange oil, lemon oil, alcohol C-12 , linalool, benzyl alcohol, citronellal, dextrose, acacia, dehydrated corn glucose syrup, butylhydroxyanisole), strawberry flavor (cis-3-hexenol, furaneol, ethyl-2-methylbutyrate, hexanoic acid, methyl cinnamate, maltol, gum arabic, glucose syrup from dehydrated corn, silicon dioxide), colloidal anhydrous silica.

Action Apap common cold junior:

Combination drug for use in the symptomatic treatment of influenza and colds. Apap common cold junior contains acetaminophen, which has analgesic and antipyretic effects. In addition, phenylephrine reduces the swelling and nasal congestion. The composition complements ascorbic acid (vitamin C). Preparation in the form of a powder for solution preparation.

Application:
The medicinal product Apap common cold indicated for short-term use in the symptomatic treatment of colds and flu, which are manifested by fever, chills, headache, muscular and joint pain, sore throat, nasal and sinus obstruction (pain, rhinitis). For use in adults and children over 6 years of age.

Additional information:
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. The drug contains dextrose (15mg in one sachet) and glucose syrup (29.8mg in one sachet) - discuss with your doctor the possibility of using in people with known intolerance to some sugars; this should also be considered for people with diabetes. The drug contains sodium (3.48mmol - 127.8mg in six sachets (maximum daily dose), which corresponds to 6.3% of the maximum daily dose of sodium (according to WHO recommendations). The drug contains benzyl alcohol, which may cause allergic reactions. When using the drug caution is advised when driving or using machines, do not drink alcohol during treatment.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in the case of: unstable coronary artery disease, arrhythmia, high blood pressure, congenital deficiency of some enzymes: glucose-6-phosphate dehydrogenase or methaemoglobin reductase, severe liver or kidney failure, viral hepatitis, alcoholism, narrow-angle glaucoma , anatomically narrow angle of filtration. Do not use when using drugs from the group of MAO inhibitors, and also within 2 weeks of stopping taking them. Do not use simultaneously with zidovudine. Do not use together with other medicines containing paracetamol or other anti-flu medicines, colds and medicines that reduce mucosa congestion (so-called sympathomimetics). Do not use during pregnancy and breastfeeding. Do not use below 6 years of age.

Side effects of Apap common cold junior:

Some people may experience side effects when taking this medicine. If the following symptoms occur, stop using the medicine and consult a doctor: allergic reactions - skin rash or itching, sometimes associated with difficulty breathing or swelling of the lips, tongue, throat or face (rare), severe skin reactions - a rash all over body, erosions in the mouth, eyes, genitals and skin, red spots on the torso, often with blisters in the middle, bursting giant blisters, exfoliation of large patches of epidermis, weakness, fever and joint pain (very rare), breathing problems, if you have had similar problems in the past while using acetylsalicylic acid or other NSAIDs (very rare), bruising (inhibition of bone marrow function - reduction in the number of bone marrow cells that make blood cells) and bleeding disorders (rare). Other side effects are rare: depression, confusion; trembling; mydriasis, swelling; diarrhea, stomach ache; increased liver enzymes, abnormal liver function; itching, sweating malaise, fever, sedation; very rarely - anemia; leukopenia, neutropenia, agranulocytosis, thrombocytopenia; pigmented purpura; sterile pyuria (cloudy urine); not known - anxiety, nervousness, anxiety, hallucinations; dizziness, headache, insomnia; increase in blood pressure; pallor of the skin; nausea, vomiting, digestive disorders, epigastric burning, dry mouth,

Dosage of Apap sachets cold junior:

Use the medicine exactly as your doctor has told you or on the leaflet. Can be used regardless of meals. The contents of the sachet should be dissolved in 100ml of hot water (mix well), drink within 15 minutes of preparation. Recommended daily dose: children from 6 to 12 years of age - if necessary, use one sachet every 4-6 hours, up to a maximum of 4 sachets per day. The maximum daily dose of paracetamol in children - 60mg / kg body weight per day given in divided doses up to 4 times a day for 15mg / kg body weight. Recommended daily dose: adults and children over 12 years of age - if necessary, use 1-2 sachets every 4-6 hours, up to a maximum of 6 sachets per day. Do not use for more than 3 days without consulting a doctor. If there is no improvement or the symptoms get worse after three days of using the medicine, please consult your doctor. Dosage adjustment is required for people with renal impairment, people with a creatinine clearance of 10-50ml / min, people with hepatic impairment or Gilbert's syndrome. Do not use the drug (above 2g of paracetamol per day) without consulting first with your doctor if you weigh less than 50 kg, people with alcoholism, dehydrated or malnourished people.